Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The characterization of the almost periodic ultradistributions of Beurling type


Author: Ioana Cioranescu
Journal: Proc. Amer. Math. Soc. 116 (1992), 127-134
MSC: Primary 46F05; Secondary 46F10
DOI: https://doi.org/10.1090/S0002-9939-1992-1111214-5
MathSciNet review: 1111214
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce and study the space of almost periodic ultradistributions of Beurling type and characterize it in terms of classical Bohr almost periodicity. To this aim we establish a structure theorem for the bounded ultradistributions.

Application is made to the Dirichlet Problem for the half plane with almost periodic untradistributional boundary values.


References [Enhancements On Off] (What's this?)

  • [1] C.C. Chou, La transformation de Fourier complexe et l'Equation de Convolution, Lecture Notes in Math., vol. 325, Springer-Verlag, Berlin and New York, 1973. MR 0383071 (52:3952)
  • [2] I. Cioranescu and L. Zsidó, $ \omega $-ultradistributions and their application to the operator theory, Banach Center Publ., vol. 8, Polish Sci. Publ., Warsaw, 1988, pp. 77-218. MR 738280 (85j:46065)
  • [3] C. Corduneanu, Almost-periodic functions, Tracts in Pure Appl. Math., vol. 22, Interscience, New York, 1968. MR 0481915 (58:2006)
  • [4] H. Komatsu, Ultradistributions. I, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 25-105. MR 0320743 (47:9277)
  • [5] J. Körner, Roumieu'sche Ultradistributionen als Randverteilung holomorpher funktionen, Dissertation, Kiel, 1975.
  • [6] H. J. Petzsche, Die Nuklearität der Ultradistributionsräume and Satz vom Kern. I, Manuscripta Math. 74 (1978), 1-39. MR 492653 (80f:46045a)
  • [7] S. Pilipović, Hilbert transformation of Beurling ultradistributions, Rend. Sem. Mat. Univ. Padova 77 (1987), 1-13. MR 904609 (88h:46083)
  • [8] L. Schwartz, Théorie des distributions, Hermann, Paris, 1973.
  • [9] Y. Taguchi, Fourier coefficients of periodic functions of Gervey classes and ultradistributions, Yokohama Math. J. 35 (1987), 51-60. MR 928372 (89d:46041)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05, 46F10

Retrieve articles in all journals with MSC: 46F05, 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1111214-5
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society